# SDR GLBA96226

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168GL
- Make and model: Beech 1900C
- Aircraft serial: UC168
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 114800821
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RDU - LOUD GRINDING SOUND ON ACCELERATION FOR TAKEOFF WITH EXCESSIVE VIBRATION.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL.  (X)
